# SDR C2XA08IA225

- Difficulty date: October 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 21,309 hours, 20,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,285 hours, 7,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH DURING A CHECK INSPECTION THE AFT 3 AISLE PATH LIGHTS WERE FOUND TO BE INOPERATIVE.  MX R&R THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
